# SDR DL76S991627

- Difficulty date: July 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129DL
- Make and model: Boeing 767332
- Aircraft serial: 24079
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Condition: Chafed
- Location: Row 20fg
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A PASS AT SEAT 20E REPORTED ARCING AROUND HIS READING LIGHT THE PASS.  READING LIGHTS IN THE AREA FAILED AND THE  ENTERTAINMENT AUDIO THROUGH OUT THE AIRCRAFT FAILED.  REPAIRED CHAFED POWER WIRES ABOVE SEATS 20 F AND G, OPS CK NORMAL.
